# SDR 95ZZZX3149

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2554D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0369
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bent
- Location: Rt Aileron
- Part time: 3,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER RT AILERON SKIN IN THE VICINITY OF THE OUTBOARD HINGE WAS BENT OUTWARD FROM ITS NORMAL POSITION.  THIS ALLOWED THE AILERON SKIN TO CATCH INTERMITTENTLY ON THE LOWER, WING SKIN WHICH WOULD PREVENT THE AILERON FROM MOVING DOWN PAST NEUTRAL.  IF THIS OCCURRED IN-FLIGHT, LOSS OF AILERON CONTROL COULD HAVE BEEN POSSIBLE.
